# SDR CALA2018011200171

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 59,790 hours, 25,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EPSU FOR THE EMERGENCY LIGHT BATTERY LT FAULT MESSAGE ON CIDS DISPLAY.   REPLACED THE EPSU BATTERY AND OP CHECKED GOOD IAW AMM 33-51-39.
